| Catalog Number |
0703046000 |
| Medical Device Problem Code |
Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure, it was reported that the coag function or cut function on the e-sep safeair pencil did not work.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Correction: d9: device not returned for evaluation - discarded by customer additional information: h6: the quality investigation is complete.
Event or Problem Description
No new information.